Solubility of Sodium Salts in Ammonium-Based Deep Eutectic Solvents

HASHIM, MOHD ALI BIN (2013) Solubility of Sodium Salts in Ammonium-Based Deep Eutectic Solvents. JOURNAL OF CHEMICAL AND ENGINEERING DATA, 58 (8). pp. 2154-2162.

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: Solubility of Sodium Salts in Ammonium-Based Deep Eutectic Solvents
Subjects: University Structure > Faculty of Engineering, Science and Mathematics > School of Engineering Sciences
Depositing User: MR. ADNAN YAHYA
Date Deposited: 20 Nov 2013
Last Modified: 20 Nov 2013
URI: http://repository.um.edu.my/id/eprint/33306

Actions (login required)

View Item View Item